# SDR SIMA20190215003

- Difficulty date: February 15, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 45,113 hours, 40,749 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STALE ODOR FROM PACK 1 DURING TAKEOFF AND IN CLOUDS DURING CRUISE. PERFORMED ETN-EM-72-034 ENG ODOR EVENT T/S. NO ODOR EVENT NOTED. PERFORMED OPS CHECK OF PACK 1 PER AMM 21-20-00. PACK 1 OPS CHECK GOOD.
